# SDR AU980180

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Frayed
- Location: Drag Control Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLIGHT SPOILER CABLES FRAYED AT WING STN 230 IN THE FOLLOWING LOCATIONS:- 1. CABLE PNO BACC2A3A02794EG LOCATED AT LH WSB1-32. CABLE PNO BACC2A3A02625FG LOCATED AT RH WSB1-43. CABLE PNO BACC2A3A03051FG LOCATED AT RH WSB2-4FOUND DURING SPECIAL INSPECTION IAW MSI-B737-3-97A.
